Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Free group algebras in Malcev-Neumann skew fields of fractions

Full text
Author(s):
Sanchez, Javier [1]
Total Authors: 1
Affiliation:
[1] Univ Sao Paulo, Dept Math IME, BR-05314970 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: FORUM MATHEMATICUM; v. 26, n. 2, p. 443-466, MAR 2014.
Web of Science Citations: 5
Abstract

Let K be a skew field and. (G, <) be an ordered group. We show that the skew field generated by the group ring K{[}G] inside the Malcev-Neumann series ring K((G; <)) contains noncommutative free group algebras. (AU)

FAPESP's process: 09/50886-0 - Embedding group algebras and crossed products in division rings
Grantee:Javier Sanchez Serda
Support type: Scholarships in Brazil - Post-Doctorate